# SDR AU510002121

- Difficulty date: March 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Contaminated
- Location: Fire Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE WARNING SYSTEM GAVE FALSE INDICATIONS.  SUSPECT CONNECTOR CONTAMINATED.
